# SDR SWAA961387

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355427
- Condition: Low Press
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE LOW.  REPLACED SLIDE PER BOEING M/M.
